Displaying all 5 publications

Abstract:
Sort:
  1. Yew KL
    Med. J. Malaysia, 2012 Feb;67(1):136.
    PMID: 22582571
    Matched MeSH terms: Anaphylaxis/chemically induced*
  2. Sacco A, Morici N, Belli O, Bossi I, Mafrici A, Klugmann S
    Med. J. Malaysia, 2011 Dec;66(5):520-1.
    PMID: 22390119
    We present a case of "inverted Tako-Tsubo" syndrome in a woman sedated with meperidine before undergoing a colonscopy. We discuss possible etiology of this ventricular dysfunction.
    Matched MeSH terms: Anaphylaxis/chemically induced*
  3. Chuah YY, Lee YY, Lin LF, Kuo CJ
    Acta Gastroenterol. Belg., 2019 10 1;82(3):449-450.
    PMID: 31566338
    Matched MeSH terms: Anaphylaxis/chemically induced*
  4. Zyoud SH, Awang R, Sulaiman SA, Al-Jabi SW
    Pharmacoepidemiol Drug Saf, 2010 Oct;19(10):1064-70.
    PMID: 20712021 DOI: 10.1002/pds.1955
    To investigate the relationship between different types of adverse drug reaction (ADR) and late time to N-acetylcysteine (NAC) infusion in patients presenting to the hospital with acetaminophen overdose.
    Matched MeSH terms: Anaphylaxis/chemically induced
  5. Fellner MJ
    Int. J. Dermatol., 1976 Sep;15(7):497-504.
    PMID: 134974
    Matched MeSH terms: Anaphylaxis/chemically induced
Filters
Contact Us

Please provide feedback to Administrator (tengcl@gmail.com)

External Links